# SDR 2003UALA00572

- Difficulty date: July 17, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 44,205 hours, 24,122 cycles
- Engine: Ge CFM56*
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF AT 90 KNOTS DUE TO NR 2 ENGINE RED EGT LIGHT ON. EGT EXCEEDANCE CHECK PERFORMED, POWER MANAGMENT CONTROL (PMC) SYSTEM CHECKED . ALL RESISTANCE CHECKS OK, EXCEPT FOR T12 TEMP SENSOR.  T12 SENSOR WAS REPLACED. PLA VOLTAGE ON PMC WITHIN LIMITS.  CONFIRMED NO EGT EXCEEDANCE AND NO EGT INDICATION FAULTS WERE FOUND.
